# SDR DALA2024043004791

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 359-382
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF LH CUSP WEB BTW STA 359-382. ALSO UPPER SURFACE BTW 660-664 PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00315: CORROSION LEVEL 2. CUSP WEB ON STA 660-664 PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 FIGURE 216. CORROSION LEVEL 1 CORROSION ON CUSP WEB BTW STA 359-382 PAX CABIN FLOOR STRUCTURE WAS REMOVED AND EVALUATED PER B717-200 SRM 51-10-04-0G PAR 26.C (1) AND PER B717-200 SRM 53-00-55-1A, 51-10-02-0G PAR 8 (F), AND DWG 9930538 REV BR. (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED ON LOWER SURFACE OF LH CUSP WEB BTW STA 359-382 PAX CABIN FLOOR STRUCTURE WITH ORIGINAL THICKNESS:0.020"" AND REMAINING THICKNESS: 0.018" THEREFORE IT IS WITH-IN LIMITS AND BTW STA 660-664 WITH ORIGINAL THICKNESS: 0.040" AND REMAINING THICKNESS: 0.028" THEREFORE IT IS OUT OF LIMITS PER B717-200 SRM 53-00-55-1A, 51-10-02-0G PAR 8 (F), AND DWG 9930538 REV BR. (LP #0313911)
